# SDR TWAA9714003

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Part number: C9630
- Condition: Leaking
- Location: Cabin
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 694 - DURING CRUISE AND APPROACH, AN AIR LEAK WAS HEARD COMING FROM THE PASSENGER OXYGEN BOTTLE RELIEF LINE. REPLACED THE PASSENGER THERMAL OVERBOARD RELIEF LINE.  (M)
